# SDR 06FDEA0540

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FOUND CRACK 2" LONG ON EXT SKIN AT STA XORS 480.  REPAIRED CRACK IAW SRM 57-10-00 FIG 68 SHT 2-3 VOL 1.  FABRICATED PART IAW DETAIL PART   TRAVELER F163612/N00612 AND IAW SRM 57-10-00 FIG 68 SHT 2 VOL 1.
